MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD INSERTS FOR MOUTH GAG; INSTRUMENTS - SURGICAL

INTEGRA LIFESCIENCES MANSFIELD INSERTS FOR MOUTH GAG; INSTRUMENTS - SURGICAL
Catalog Number 450110RI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the product inserts for mouth gag (450110ri) was torn, detached, and was from the elastic.It was reported that the surgeon completed the procedure.Upon removing the mouth gag, they noticed that one of the pins connecting the elastic to the mouth gag had torn/detached from the elastic and was missing.Their team conducted a search in the operating room and inside the patient¿s mouth, but the missing part was not found.The physician also examined the patient¿s oral cavity and did not find the missing pin.According to one of the teammates, it was impossible for the detached part to have passed through the suction.The patient was discharged home feeling well and with no complaints.There was no delay, injury, or death reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11 the inserts for mouth gag (450110ri) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.The pieces were reportedly missing after the procedure, and it was unknown whether the items had been left in the patient.Definitive root cause cannot be determined.The issue of tearing may be the result of rough handling or environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation will be performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
INSERTS FOR MOUTH GAG
Common Device Name
INSTRUMENTS - SURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24531202
Report Number3014334038-2026-00019
Device Sequence Number21418410
Product Code KBN
UDI-Device Identifier10381780192701
UDI-Public10381780192701
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450110RI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown